# SDR CALA2018111902393

- Difficulty date: November 14, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 80,645 hours, 16,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276223
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK EA 2560-02123 REV D) 2L DOOR GIRT BAR LEAK SPRING FWD AND AFT POSITION FAILED INSPECTION CHECK. REF VTSAA N/R 0028 865.CONTACT UNITED RELIABILITY ENGINEERING FOR FINAL REPAIR INFORMATION IF NEEDED.
